# SDR DALA2019111166541

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,800 hours, 23,072 cycles
- System (JASC): 5240 · Service Doors
- Part: Trigger
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1346940) FREEPLAY ON TRIGGER AT R1 PASSENGER DOOR. (PTAS). CORRECTIVE ACTION: R1 DOOR TRIGGER WAS REPLACED PER B757-200 AMM 52-11-32-404-010 STEP E1 TO E2 AND FREEPLAY WAS CORRECTED.
